Über p-fach symmetrische schlichte Funktionen

E. Pflanz

Mathematische Zeitschrift (1936)

  • Volume: 40, page 72-85
  • ISSN: 0025-5874; 1432-1823

How to cite


Pflanz, E.. "Über p-fach symmetrische schlichte Funktionen." Mathematische Zeitschrift 40 (1936): 72-85. <http://eudml.org/doc/168591>.

author = {Pflanz, E.},
journal = {Mathematische Zeitschrift},
pages = {72-85},
title = {Über p-fach symmetrische schlichte Funktionen},
url = {http://eudml.org/doc/168591},
volume = {40},
year = {1936},

AU - Pflanz, E.
TI - Über p-fach symmetrische schlichte Funktionen
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 72
EP - 85
UR - http://eudml.org/doc/168591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.